Research Repository

Passivity-based asynchronous control for markov jump systems

Wu, ZG, Shi, Peng ORCID: 0000-0001-8218-586X, Shu, Z, Su, H and Lu, R (2017) Passivity-based asynchronous control for markov jump systems. IEEE Transactions on Automatic Control, 62 (4). 2020 - 2025. ISSN 0018-9286

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: probability space; passivity-preserved control; Markov jump system; Markov model
Subjects: Current > FOR Classification > 0102 Applied Mathematics
Current > FOR Classification > 0906 Electrical and Electronic Engineering
Current > Division/Research > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 16 Jan 2018 22:16
Last Modified: 17 Sep 2019 06:42
ePrint Statistics: View download statistics for this item
Citations in Scopus: 223 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar